Free access
Issue
ESAIM: COCV
Volume 12, Number 4, October 2006
Page(s) 636 - 661
DOI http://dx.doi.org/10.1051/cocv:2006015
Published online 11 October 2006
  1. M. Asch and G. Lebeau, The spectrum of the damped wave operator for a bounded domain in Formula . Experiment. Math. 12 (2003) 227–241. [MathSciNet]
  2. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024–1065. [CrossRef] [MathSciNet]
  3. A. Benaddi and B. Rao, Energy decay rate of wave equations with infinite damping. J. Diff. Equ. 161 (2000) 337–357. [CrossRef] [MathSciNet]
  4. C. Carlos and S. Cox, Achieving arbitrarily large decay in the damped wave equation. SIAM J. Control Optim. 39 (2001) 1748–1755. [CrossRef] [MathSciNet]
  5. A. Chambert-Loir, S. Fermigier and V. Maillot, Exercices de mathématiques pour l'agrégation. Analyse I. Masson (1995).
  6. S. Cox and E. Zuazua, The rate at which energy decays in a damping string. Comm. Partial Diff. Equ. 19 (1994) 213–243. [CrossRef] [MathSciNet]
  7. P. Hébrard, Étude de la géométrie optimale des zones de contrôle dans des problèmes de stabilisation. Ph.D. Thesis, University of Nancy 1 (2002).
  8. P. Hébrard and A. Henrot, Optimal shape and position of the actuators for the stabilization of a string. Syst. Control Lett. 48 (2003) 119–209. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  9. G. Lebeau, Équation des ondes amorties, in Algebraic and Geometric Methods in Mathematical Physics. Kluwer Acad. Publ., Math. Phys. Stud. 19 (1996) 73–109.
  10. J. Rauch and M. Taylor, Decay of solutions to nondissipative hyperbolic systems on compact manifolds. Comm. Pure Appl. Math. 28 (1975) 501–523. [CrossRef] [MathSciNet]
  11. J. Sjostrand, Asymptotic distribution of eigenfrequencies for damped wave equations. Publ. Res. Inst. Sci. 36 (2000) 573–611. [CrossRef]
  12. S. Tabachnikov, Billiards mathématiques. SMF collection Panoramas et synthèses (1995).
  13. E. Zuazua, Exponential decay for the semilinear wave equation with localized damping. Comm. Partial Equ. 15 (1990) 205–235. [CrossRef] [MathSciNet]